MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW LONG THREAD/36MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW LONG THREAD/36MM; SCREW,FIXATION,BONE
Model Number 207.736
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an (b)(6) 2018, the patient underwent an implantation procedure and was initially implanted with a cannulated screw, the thread came off and was thought to be encased in the bone.It was determined after the follow-up that the screw needs to be taken out.All of the metal screw was removed without issue.It is unknown if there was surgical delay.Procedure and patient outcome is unknown.This report is for one (1) 4.0mm cannulated screw long thread/36mm.This is report 1 of 1 for (b)(4).

Brand Name
4.0MM CANNULATED SCREW LONG THREAD/36MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8056834
Report Number2939274-2018-54924
Device Sequence Number16525578
Product Code HWC
UDI-Device Identifier10886982148483
UDI-Public(01)10886982148483
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K963192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number207.736
Device Catalogue Number207.736
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/09/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR